Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Having migraine, headaches, vomiting. Took sumatriptan injection. Gets chills and sweating. Test and MRI shows normal

my 24 yr old son has migraine headaches then vomits then feels better after talking sumatriptan inj then later gets chills and sweats like crazy we have been to just about evry kind of dr and so many test amd mris still can not find anything can anyone help it is causing him to miss work alot and he can not afford to lose his job
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
consult a neurulogist as well as psychiatrist.
Answered: Sat, 16 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor